# SDR IPXA2025071307109

- Difficulty date: July 13, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 24,255 hours, 14,328 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Plate
- Part number: 2210081325
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON FORWARD SKIN PANEL ASSY OTBD PLATE FOUND GOUGED.  REMOVED AND INSTALLED FAIRING ATTACH PLATE 221-0081-325 ON NR 1 ENG PYLON SKIN PANEL ASSY OTBD PLATE. IAW SRM 54-55-51 AIPC 54-54-06-02D .
